Advanced Search
MyIDEAS: Login to save this article or follow this journal

Analytical Approximation To Constant Maturity Swap Convexity Corrections In A Multi-Factor Sabr Model


Author Info


    (MAS-2, Center for Mathematics and Computer Science, Science Park 123, 1098 XG, Amsterdam, The Netherlands)


    (MAS-2, Center for Mathematics and Computer Science, Science Park 123, 1098 XG, Amsterdam, The Netherlands)


    (Derivative Research and Validation Team, Rabobank International, Croeselaan 18, 3521 CB, Utrecht, The Netherlands)


We consider the convexity correction in a multi-factor SABR type stochastic volatility model, in which the volatility and the short-term forward rate are modeled as independent factors. In general, the convexity correction is not analytically tractable in a multi-factor model, but based on the assumption of linear swap rates an analytic solution is available. Linear swap rate models are popular among practitioners for their efficiency and their ability to capture the swaption volatility smile. For an efficient approximation of the solution, we adopt the small disturbance asymptotics technique and construct a stochastic Taylor series of the underlying process. Several numerical experiments compare the accuracy of the approximation with a Monte Carlo benchmark solution.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Access to full text is restricted to subscribers.

File URL:
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Journal of Theoretical and Applied Finance.

Volume (Year): 13 (2010)
Issue (Month): 07 ()
Pages: 1019-1046

as in new window
Handle: RePEc:wsi:ijtafx:v:13:y:2010:i:07:p:1019-1046

Contact details of provider:
Web page:

Order Information:

Related research

Keywords: Convexity correction; SABR model; stochastic Taylor expansion;


No references listed on IDEAS
You can help add them by filling out this form.



This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:13:y:2010:i:07:p:1019-1046. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.